Alert archive / Indiana / Small Craft Advisories in 2011

Small Craft Advisory 50, NWS Northern Indiana

September 21, 2011

NWS Northern Indiana issued this small craft advisory at Sep 21, 2011, 5:00 AM EDT. It took effect at Sep 21, 2011, 6:00 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2011, 5:00 AM EDT (09:00 UTC)
In effect from
Sep 21, 2011, 6:00 PM EDT
Expired
Sep 22, 2011, 5:00 PM EDT
In force
23 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WHUS73 KIWX 210900
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
500 AM EDT WED SEP 21 2011

LMZ043-211700-
/O.NEW.KIWX.SC.Y.0050.110921T2200Z-110922T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-
500 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 PM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 5 PM EDT THURSDAY. 

* WINDS: SOUTH WINDS 10 TO 15 KNOTS SHIFTING TO THE WEST 10 TO 20
  KNOTS THIS AFTERNOON.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET TOWARD EVENING...THEN
  CONTINUING 3 TO 6 FEET TONIGHT AND THURSDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
274 
WHUS73 KIWX 211546
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1146 AM EDT WED SEP 21 2011

LMZ043-220000-
/O.CON.KIWX.SC.Y.0050.110921T2200Z-110922T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1146 AM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 PM EDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 PM EDT THURSDAY. 

* WINDS: BECOMING WEST 10 TO 20 KNOTS THIS AFTERNOON.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET TOWARD EVENING... 
  THEN CONTINUING 3 TO 6 FEET TONIGHT AND THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
602 
WHUS73 KIWX 211921
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
321 PM EDT WED SEP 21 2011

LMZ043-220400-
/O.CON.KIWX.SC.Y.0050.110921T2200Z-110922T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-
321 PM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY.

* WINDS: WEST 10 TO 15 KNOTS THROUGH THURSDAY AFTERNOON.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
378 
WHUS73 KIWX 220126
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
926 PM EDT WED SEP 21 2011

LMZ043-221000-
/O.CON.KIWX.SC.Y.0050.000000T0000Z-110922T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-
926 PM EDT WED SEP 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY.

* WINDS: WEST 10 TO 15 KNOTS THROUGH THURSDAY AFTERNOON.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
581 
WHUS73 KIWX 220902
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
502 AM EDT THU SEP 22 2011

LMZ043-221715-
/O.CON.KIWX.SC.Y.0050.000000T0000Z-110922T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-
502 AM EDT THU SEP 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS: WEST 10 TO 20 KNOTS BECOMING NORTHWEST AROUND 10 KNOTS
  LATE IN THE AFTERNOON.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
215 
WHUS73 KIWX 221446
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1046 AM EDT THU SEP 22 2011

LMZ043-222100-
/O.CON.KIWX.SC.Y.0050.000000T0000Z-110922T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-
1046 AM EDT THU SEP 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS: WEST 10 TO 20 KNOTS BECOMING NORTHWEST AROUND 10 KNOTS 
  LATE IN THE AFTERNOON. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
062 
WHUS73 KIWX 221902
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
301 PM EDT THU SEP 22 2011

LMZ043-222100-
/O.CON.KIWX.SC.Y.0050.000000T0000Z-110922T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-
301 PM EDT THU SEP 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* WINDS: WEST 10 TO 20 KNOTS BECOMING NORTHWEST AROUND 10 KNOTS BY
  EARLY THIS EVENING. 

* WAVES: 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 1:52 AM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, Sep 21, 1:52 AM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
152 AM EDT WED SEP 21 2011

.AVIATION...
06Z TAFS...CIG TRENDS OVERNIGHT ALONG WITH PRECIPITATION POTENTIAL
WITH NEXT SYSTEM TO AFFECT THE AREA WILL BE THE PRIMARY AVIATION
FORECAST ISSUES. LATEST SATELLITE IMAGERY EARLY THIS MORNING
INDICATING AN EXPANDING AREA OF STRATUS WORKING INTO CENTRAL
INDIANA COINCIDENT WITH NORTHWARD PROGRESSION OF A LOW LEVEL
THETA-E RIDGE. THESE LOW CLOUDS SHOULD CONTINUE INTO NORTHEAST
INDIANA OVERNIGHT AND HAVE MAINTAINED GENERAL IDEA OF PREVIOUS
FORECAST IN DOWNWARD TREND IN CIGS OVERNIGHT. CONFIDENCE IN IFR
CIGS SOMEWHAT LOW AT THIS TIME BASED ON CURRENT OBSERVATIONAL
TRENDS...BUT SHOULD SEE CIGS GRADUALLY LOWER OVERNIGHT AS THIS LOW
CLOUD SHIELD LIFTS NORTHWARD WITH SOME BOUNDARY LAYER RADITONAL
COOLING PRECONDITIONING ACROSS NORTHEAST INDIANA. MAINTAINED CIGS
IN THE HIGHER END IFR/LOWER END MVFR RANGE IN THE 09Z TO 13Z.
SCATTERED SHOWERS ALSO NOTED PER REGIONAL RADAR MOSAIC THAT SHOULD
ALSO EXPAND IN COVERAGE NORTHWARD ALONG PREFRONTAL TROUGH BUT
GREATER COVERAGE OF THESE SHOWERS IS EXPECTED TO REMAIN GENERALLY
EAST OF KFWA THROUGH THE MORNING. ATTENTION WILL THEN TURN TO
APPROACHING COLD FRONT FOR THE AFTERNOON...AND BASED ON EXPECTED
TIMING SHOULD SEE BETTER CHANCES OF SCATTERED CONVECTION EAST OF
KFWA THIS AFTERNOON AND WILL KEEP THE TAFS DRY. WINDS TO CONTINUE TO
VEER MORE SOUTH SOUTHWEST BY SUNRISE...AND THEN BECOME SOUTHWEST
AND INCREASE INTO THE 15 TO 20 KNOT RANGE DURING THE AFTERNOON.

&&

SHORT TERM...THIS AFTERNOON THROUGH WEDNESDAY NIGHT

A WEAK SFC RIDGE WILL HOLD STRONG OVER THE AREA THIS AFTN INTO MOST
OF TONIGHT SUPPORTING A CONTINUATION OF DRY/QUIET WX DURING THIS
TIME. A POTENT NEGATIVE HEIGHT ANOMALY NOW NEAR FARGO ND WILL
CONTINUE IT PROPAGATION EWD TOWARDS LAKE SUPERIOR BY WEDNESDAY. THIS
WILL FORCE A WEAKENING/OCCLUDING FRONTAL CIRCULATION THROUGH THE FA
TOMORROW. INCREASING SOUTHERLY LOW LVL FLOW IN ADVANCE OF THIS CDFNT
WILL AID IN ADVECTING A RICHER 1000-850MB AIRMASS NEWD INTO EASTERN
AREAS BY LATER TONIGHT INTO TOMORROW. GIVEN THIS DID BUMP UP SKY
COVER CONSIDERABLY IN THE EAST AS WOULD EXPECT LOW STRATUS/PATCHY
FOG TO BUILD BACK INTO THESE AREAS.

ONLY LOW CHC POPS ARE WARRANTED WITH FROPA TOMORROW MORNING IN THE
NORTH AND WEST GIVEN AN EXPECTED DISCONNECT BETWEEN DEEPER MOISTURE
BYPASSING TO THE EAST (ASSOCIATED WITH A WEAK MID LVL IMPULSE
TRACKING NEWD INTO THE EASTERN OH VALLEY)...STRONGER MID/UPPER LVL
ASCENT REMAINING NW OF THE FA (PER NAM/GFS Q-VECTOR PROGS AND H7-H5
HEIGHT FALLS)...AND LIMITED MOISTURE POOLING/THETA-E ADV ALONG/EAST
OF THE CDFNT PER OCCLUSION AND RATHER ANEMIC MOISTURE PROFILES
UPSTREAM. DID OPT TO RETAIN SLIGHTLY HIGHER POPS (30 PERCENT) EAST
OF INTERSTATE 69 WED AFTN. A COMBINATION OF LINGERING LOW LVL
MOISTURE...LOW LVL MOISTURE FLUX CONVERGENCE ALONG
BOUNDARY...MARGINAL BL DESTABILIZATION...AND MODEST SHEAR MAY
ALLOW FOR A BROKEN LINE OF CONVECTION TO DEVELOP HERE. SYSTEM DRY
SLOT WILL BUILD IN FOR A TIME WED AFTN INTO WED EVENING...WITH
INCREASING CLOUDS LATE AS WRAP AROUND MOISTURE WORKS IN.
OTHERWISE...SEASONABLE TEMPS ANTICIPATED THIS PERIOD.

LONG TERM...

THURSDAY THROUGH TUESDAY

REX BLOCKING PATTERN WILL SUPPORT A PROLONGED PERIOD OF NEGATIVE MID
LEVEL HEIGHT ANOMALY OVER THE GREAT LAKES. H5 PROGS IN ALL FORMS OF
GUIDANCE SUGGEST A CLOSED LOW WILL REMAIN ANCHORED IN PLACE...AS A
RATHER POTENT FORM OF BLOCKING DOMINATES THE FLOW PATTERN. THREE KEY
FEATURES WILL REMAIN INTACT THROUGH THE WEEKEND...FURTHER ENFORCING
THE FLOW PATTERN...A NEGATIVE HEIGHT TENDENCY OVER THE GULF OF
ALASKA...WRAPPED BY A POTENT UNSEASONABLE STRONG 170+ KNOT UPPER
JET/MEAN POSITIVE HEIGHT TENDENCIES OVER THE WESTERN
ATLANTIC/AND EXPECTED PROGRESSIVE ACTIVE NORTHERN STREAM FLOW BEING
SHUNTED INTO CENTRAL CANADA...SUPPORTING MEAN SFC-H8 WAA...AND
RESULTANT HEIGHT RISES OVER THE TOP OF THE GREAT LAKES CLOSED MID
LEVEL HEIGHTS. GIVEN ABOVE NORMAL CONFIDENCE IN THE FORECAST WITH
STRONG AGREEMENT PER FORECAST MODEL SOLUTIONS AND TELECONNECTION
TENDENCIES...OPTED TO BE SLIGHTLY MORE AGGRESSIVE PER TEMP TRENDS IN
THE PERIOD...IMPARTING A COOL BIAS IN ALL PERIODS...ESP DAYS 4-6.

THUR-TUES...CLOSED UPPER LOW WITH BELOW NORMAL H85 TEMPS DOWN TO 3C
IN SOME FORECAST MODELS WILL SUPPORT CLOUDY COOL CONDITIONS IN THE
PERIOD...WITH A GENERALIZED CHANCE OF SHOWERS. POTENT NEGATIVE
THETA-E ADV AT THE START OF THE PERIOD PER DEEP LAYER NW FLOW WILL
HIGHLY LIMIT ANY SHRA/S TO THE FAR NORTH WHERE LL MOISTURE FLUX FROM
THE GREAT LAKES MAY SUPPORT A WEAK CONVECTIVE RESPONSE PER LAKE
INDUCE INSTABILITY. IN ADDITION...A SOUTHERN STREAM IMPULSE MAY
SUPPORT HIGH CENTERED LIFT ACROSS THE SOUTHERN HALF LATE THURSDAY
NIGHT...WITH LIGHT RAIN POSSIBLE. SLIGHTLY BETTER CHANCES FOR RAIN
MAY COME TO FRUITION BY LATE SAT AND INTO SUNDAY WHEN LL REFLECTED
SOUTHERLY FLOW IN THE H85-H7 LAYER MAY SUPPORT A WEAK ISENTROPIC
UPGLIDE RESPONSE ACROSS THE EASTERN HALF. OVERALL...ONLY A LOW
CHANCE POP MENTION PREFERRED GIVEN SOME INHERENT UNCERTAINTY IN LL
MOISTURE AND LOCATION OF CONCENTRATED AREAS OF LL LIFT. CERTAINLY
NOT EXPECTING ANYTHING MORE THAN LIGHT RAIN GIVEN WEAK
FORCING/DISMAL LL MOISTURE AND SCT NATURE...ALTHOUGH NW AREAS MAY
SEE A BRIEF WINDOW OF ROBUST LAKE INDUCE LIFT...ACCENTUATED BY
CONVERGENT CYCLONIC FLOW. DID LOWER DAYTIME HIGHS GIVEN
CLOUDS/NORTHERLY CAA FLOW/AND RAIN CHANCES...WITH SEASONAL OVERNIGHT
LOWS EXPECTED DUE TO SIMILAR REASONS.

RETAINED A SLOW WARM UP BY DAY 7...ALTHOUGH CONCERNS FOR A LINGERING
UPPER LOW AND SLOWER EXIT THAN CURRENT GFS/ECMWF PROGS...SUGGEST A
CONSERVATIVE APPROACH ATTM...WITH BELOW CLIMO NUMBERS PREFERRED.
THIS INCLUDES A DRY FORECAST.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RIP CURRENT RISK FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
     EVENING FOR INZ003.

MI...RIP CURRENT RISK FROM 8 AM EDT THIS MORNING THROUGH THURSDAY
     EVENING FOR MIZ077.

OH...NONE.
LM...NONE.
&&

SHORT TERM...STEINWEDEL
LONG TERM...JC
AVIATION...MARSILI
Hazardous weather outlook, Sep 20, 4:50 PM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 PM EDT TUE SEP 20 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-212100-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
450 PM EDT TUE SEP 20 2011 /350 PM CDT TUE SEP 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON OVER AREAS
MAINLY EAST OF INTERSTATE 69. THE STORMS ARE NOT EXPECTED TO
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-212100-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
450 PM EDT TUE SEP 20 2011 /350 PM CDT TUE SEP 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MODERATE TO HIGH RISK FOR RIP CURRENT WEDNESDAY AND
THURSDAY. CONDITIONS COULD BECOME HAZARDOUS FOR SMALL CRAFT
WEDNESDAY EVENING INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.